American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alimjon Eshmatov and Philip Foth. On sums of admissible coadjoint orbits. Proc. Amer. Math. Soc. 142 (2014) 727-735.
Abstract, references, and article information   
View Article: PDF

[2] Didier Arnal, Béchir Dali, Bradley Currey and Vignon Oussa. Regularity of abelian linear actions. Contemporary Mathematics 603 (2013) 89-109.
Book volume table of contents   
View Article: PDF

[3] Mamoru Tanaka. The energy of equivariant maps and a fixed-point property for Busemann nonpositive curvature spaces. Trans. Amer. Math. Soc. 363 (2011) 1743-1763. MR 2746663.
Abstract, references, and article information   
View Article: PDF

[4] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nantian Qian. Tangential flatness and global rigidity of higher rank lattice actions. Trans. Amer. Math. Soc. 349 (1997) 657-673. MR 1401783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emilio Musso and Lorenzo Nicolodi. A variational problem for surfaces in Laguerre geometry. Trans. Amer. Math. Soc. 348 (1996) 4321-4337. MR 1370648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1